Pain And Warping In The Knee?

Illustration of Pain And Warping In The Knee?
Illustration: Pain And Warping In The Knee? image.shutterstock.com

Hi, I want to ask my mother aged 56 years left knee pain and almost difficult to walk, if walking knee feels very painful and about 10 years ago he was in a traffic accident and fell right at the knee had stitched. But after the passage of time the pain in the knee is getting worse and slightly bent out and there was swelling in the ankle instead of the knee. My mother went to see a doctor and was given the medicine for arcoxia and prednicort. But after the medicine was gone the swelling disappeared but it still hurts. Does my mother always have drug dependency? And whether the medicine should both take my mother again while the swelling is gone, all that’s left is the pain that hasn’t disappeared. Thanks for the time. Explanation please.

1 Answer:

Hello Ema,

Thank you for the question.

Pain and bending in the knee to make it difficult when walking, accompanied by swelling in the ankles there may be many causes, can be purely related to an accident that your mother had experienced before, or not. As for various other factors that can also cause complaints in the knee as your mother experienced is rheumatoid arthritis, osteoarthritis, tendonitis, bursitis, cellulitis, ligament injury, joint dislocation, osteomyelitis, malunion, and so on.

Referring to the information given by the doctor, the doctor may suspect that your mother's condition is related to inflammation in the knee joint and surrounding areas, such as rheumatoid arthritis and osteoarthritis. Therefore, he gave the drug etoricoxib (contained in Arcoxia) and methylprednosolone (contained in Prednicort).

Management of inflammation in the knee joint, in addition to the consumption of drugs, should also be balanced by maintaining an ideal body weight, regular exercise to stretch the knee (for example swimming, cycling, yoga), eating arrangements, adequate rest, and discipline to live a healthy lifestyle . If the treatment is not comprehensive, surely the symptoms of this disease will take longer to heal and often recur. So, the condition of your mother who has not improved the pain is not solely due to stopping treatment, but because the treatment is probably not optimal.

The good, you check him back to the doctor or doctor of internal medicine who treats him .. With physical examination, or assisted with supporting tests, such as x-rays, joint fluid examination, CT scan, ultrasound, and other supporting examinations, often doctors are able to provide him with treatment best so that complaints also subside. However, as mentioned above, also accompany the doctor's treatment with comprehensive treatment so that healing takes place faster. Without doctor's advice, do not just randomly increase the duration of treatment, replace, or stop it suddenly.

Hope this helps ...

: by

Related Question

(1 year ago)

...

Cause There Is Bouncy Abscess In The Breast?

Cause There Is Bouncy Abscess In The Breast?

(1 year ago)

why if it bounces in the breast then there’s nana like that...

Red Circle On Left Arm?

Red Circle On Left Arm?

(1 year ago)

Good afternoon Doctor....

Leave a Reply

Your email address will not be published. Required fields are marked *